# SDR CHQA000558

- Difficulty date: September 18, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N274
- Make and model: Emb EMB-145LR
- Aircraft serial: 145344
- Aircraft time: 10,435 hours, 8,285 cycles
- Engine: Allsn AE3007A
- Engine time: 7,997 hours, 6,056 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE311802
- Condition: Unserviceable
- Location: Nr 1
- Part time: 7,997 hours, 6,056 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT 6345 FROM MSP TO CVG, THERE WAS A BURNING SMELL IN THE COCKPIT DURING CRUISE FLIGHT FOLLOWED BY SMOKE.  THE CREW SHUT THE PACKS OFF AND SMOKE BEGAN TO CLEAR WHEN AN E1 LOW OIL PRESSURE AND HIGH OIL TEMPERATURE MESSAGE APPEARED ON EICAS.  THE CREW FOLLOWED THE QRH AND SHUTDOWN THE NR 1 ENGINE.  THE AIRCRAFT MADE AN EMERGENCY LANDING INTO MSN.  THE GROUND CREW NOTICED EXCESSIVE OIL ON THE NR 1 ENGINE COWLING.  MAINTENANCE FOUND THE OIL QUANTITY AT 2 QUARTS AND MULTIPLE CMC MESSAGES.  THE MAGNETIC CHIP DETECTOR WAS COVERED COMPLETELY WITH METAL CHIPS.  R/R`D N1 ENGINE.  ENGINE RUNS WERE PERFORMED AND THE ENGINE WAS LEAK CHECKED.  THE ENGINE OPS CHECKED GOOD AND WAS RETURNED TO SERVICE.
